ACTIVE INGREDIENT: Children’s Pain and also Fever Oral Suspension has acetaminophen 160 mg per 5 mL for quick, reliable alleviation of high temperature and also discomfort for youngsters ages 2 to 11 years. QUICK, EFFECTIVE alleviation for youngsters’s discomfort and also high temperature. For children ages 2 to 11 years.SAFE PAIN RELIEF
FOR CHILDREN: GoodSense Children’s Pain as well as Fever Oral Suspension is pain killers totally free, advil complimentary, alcohol totally free, as well as gluten free.BUBBLE GUM FLAVOR
: GoodSense Children’s Pain as well as Fever Oral Suspension eases small pains as well as discomforts due to usual cold, influenza, aching throat, frustration, tooth pain, as well as additionally lowers high temperature.